IJPAM: Volume 77, No. 3 (2012)

SOME ASPECTS OF
ATANASSOV'S INTUITIONISTIC FUZZY SUBMODULE

Saifur Rahman$^1$, Helen K. Saikia$^2$
$^1$Department of Mathematics
Rajiv Gandhi University
Itanagar, 791112, INDIA
$^2$Department of Mathematics
Gauhati University
Guwahati, 781014, INDIA


Abstract. In this paper, we obtain several properties of intuitionistic fuzzy submodules of a module and established necessary and sufficient conditions for intuitionistic fuzzy submodules. Some special types of intuitionistic fuzzy submodules are also introduced.

Received: December 20, 2011

AMS Subject Classification: 08A72, 16D10

Key Words and Phrases: intuitionistic fuzzy sets, fuzzy submodules, intuitionistic fuzzy submodules

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 77
Issue: 3